Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2012, Article ID 765965, 13 pages
http://dx.doi.org/10.1155/2012/765965
Research Article

Modified Poisson Integral and Green Potential on a Half-Space

Department of Mathematics and Information Science, Henan University of Economics and Law, Zhengzhou 450002, China

Received 16 February 2012; Revised 5 May 2012; Accepted 16 May 2012

Academic Editor: Stefan Siegmund

Copyright © 2012 Lei Qiao. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We discuss the behavior at infinity of modified Poisson integral and Green potential on a half-space of the n-dimensional Euclidean space, which generalizes the growth properties of analytic functions, harmonic functions and superharmonic functions.